# SDR UALA2012022201070

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 65,334 hours, 9,470 cycles
- Engine: Pwa PW4090
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1035-1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGES WORN AT FASTENER HOLES BS 1035-1287.  BLENDED WORN AREAS AND INSTALLED REPAIR STRAP.
